Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Scum accumulated in crotch area. Why does it have foul smell?

This has been going on now for almost 2 weeks... I shower 2 times a day thinking it will go away... but here it is... I get this disgusting scum accumulated in the area of my crotch (the part where the leg meets the crotch). That scum looks like fungus and it smells awful. It doesn t itch at all but it gets annoying having to smell this foul odor when i m sitting down. What can I do about this?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
This type of rash with foul smelling occurs in fungal infections.
In areas where there is moisture due to excessive sweating, the fungus will grow and cause skin infections.
I suggest you to wear loose clothes for good aeration.
And local application of an anti fungal agent thrice daily is required to treat the infection.
Therefore I suggest you to consult the dermatologist for examination and for prescription of medication.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor